# SDR ASAA2013090795946

- Difficulty date: September 7, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 19,150 hours, 5,927 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 143A948535
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT AFT BULKHEAD LOWER ATTACH ANGLE CORRODED.  REMOVED LOWER RAIL IN FWD PIT AFT AREA AT STA 500I IAW SRM 51-40-02.  REMOVED CORROSION IAW SRM 53-00-53-1A-2. ORIG MAT 0.071 IAW BAC DWG 143A9485, REV F.  REMOVED DAMAGE 0.025 AND REMAINING MAT 0.046 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2. FIG 103. DETAIL E. INSTALLED NEW LOWER RAIL IN FWD PIT AFT AREA AT STA 500I IAW SRM 51-40-02.
